# SDR COMA9910006

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning
- Condition: Activated
- Location: Wing Deice
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING DEICE FAIL WARNING.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
